Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lba2008

Veteran Member
  • Total Reviews

    0
  • Content Count

    114
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About lba2008

  • Rank
    Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1,866 profile views
  1. lba2008

    I think my eyelashes are sheding

    I was on accutane and both my hair and eyelashes were shedding a lot. They continued to shed for about two months after my course, but then everything stopped and now both my eyelashes and hair are normal. I worried about this too, but my dermatologist said this was a common side effect and not to worry.
  2. lba2008

    Someone please help me....

    This has to be a reaction from the birth control. You should go to a dermatologist. I've had mild acne for as long as I can remember and accutane finally cleared me completely. My sister, though, was just like you, gorgeous skin and then this terrible breakout. I don't think it was due to birth control, however. Go to the derm--it sounds like you need to balance your hormones--they must be a little unbalanced now that you've switched (im not a doctor, but this must be the case). I would stick wi
  3. well...I know this is probably not the best answer to give, but I'll tell you what I did. During the time I was on accutane I was not having sex, so when they gave me the script for birth control I just didn't fill it. They never checked. I have been on birth control in the past and it made me gain weight and that was the last thing I wanted to happen, lol. Anyway, if there is a chance that you may be sexually active during your course then you should take it. For me, I knew there was no chance
  4. lba2008

    Its def Severe.

    have you thought about asking your derm for accutane? I know some people on here have some reservations about taking the drug, but I took it about a year ago and it cleared me up completely. It looks like your acne could cause scarring and that would be one reason your derm may perscribe it to you. I just know how it is to try everything and have only limited success.
  5. I think that using aquaphor in normal circumstances isn't a great idea, but I think when you're on accutane it's a different story. I put aquaphor everywhere when I was on accutane! If my face was flaking I would wash my face, moisturize and apply some aquaphor on the area overnight. Just overnight though. I also used neosporin and my derm said this was fine...I would sometimes even put it on and then put a bandaid on overnight so that it wouldn't rub off. This helped a lot, esp when healing a b
  6. Just want to update. Went to the doctor over my arms and she gave me topicort. It's like a cortizone cream, but obviously stronger than the stuff you get at cvs/rite aide. anyway, they are clearing up fast! Go to the doctor, it might help!
  7. i had mild acne, started at 20 mg and i just was not getting clear. my derm was really aggressive and decided to up me almost monthly. In the last three months I was on 80 and then 100 mg daily. It was pure hell...and all this with MILD/moderate acne! I was so desperate to get rid of it I just went along with what he said. Well my hair started to fall out in clumps a few weeks after my course ended. Thank god I have a ton of it and now (almost six months) after my course it has stopped and my sk
  8. yes! not on my face, but on my arms! I had KP before, but it wasn't too bad-now it's summertime and I don't wanna wear short sleeves! I called my derm and she said it was KP and that it's hard to treat (great). Basically she wanted me to come in to do this expensive laser tx and then give me an acid wash. I've heard exfoliation is really good. I've been doing that every night in the shower and washing my arms with neutrogena body clear body wash. I think its helped a bit. I just started, but def
  9. I am doing the same thing with a guy I'm dating...When I was on accutane my breakouts got really bad for awhile. I refused to see him at all and he was convinced I was just blowing him off because I didn't really like him. Even now that my skin is finally looking pretty decent I still push him away. I thought all my problems would go away after my acne was gone, but it just seemed like no matter what I did to improve my physical appearance my self esteem was still so low. I know it's hard to be
  10. lba2008

    back pain

    hey! don't worry about this...I was on accutane for six months and it would hurt to walk up stairs because my ankles and back were so stiff. It was not fun. I was on 100 mg at one point! Anyway, skin is clear and all that pain went away within two weeks of my last pill. Drink tons of water to combat this and just keep your derm posted if it gets severe. Good luck! Clear skin ahead!! Oh-and I went through a ton of side effects that are pretty minimal now (three months off) so if you have any qu
  11. I lost a lot of hair during and after my accutane course. My derm told me it was TE (not sure how to spell out the entire name)...but that it causes increased shedding-like a bunny molting. Apparently this can happen for up to a year. My shedding has decreased some-now that I have the oil back in my hair and im three months post tane. However, I've never really noticed my hair being any thinner. I also notice a lot of regrowth-shorter hairs all over my head. I have really thick curly hair anyway
  12. lba2008

    still getting new ones!

    yeah i broke out until month four! and i would get cysts like i've never had before. my acne was mild when i started and then it became pretty moderate throughout my course. i finally did clear up and now three months post tane im still clear. good luck!!
  13. lba2008

    just looking for suggestions

    egg white masks with a squeeze of lemon has worked really well for me. I have a couple annoying red marks on my right cheek and they just kinda stuck around. Honestly, a day after using the mask (I only left it on for 15 mins) my red marks were really reduced. However, I agree with above posters-time is the best medicine-although I keep trying because Im just terribly impatient! good luck! laura
  14. lba2008

    accutane more acne?

    yea my acne was mild before my course and by the second month it was pretty moderate! I was so upset. However, it started to slowly clear and now im totally clear-aside from some of the left over redmarks and very minor scarring. Don't pick because accutane makes you more prone to scarring. Just let it run it's course. You're purging right now and soon you're skin will look great. Give it another month or even two. It took me almost five months to be totally clear! Everyone is different. Patienc
  15. lba2008

    Post Accutane

    So I finished a six month course of accutane in January. Well it went well and it cleared up my skin. I still have to wear make-up everyday because of the awful red marks, but they're starting to fade. Anyway, I haven't broken out really, but I do get these clogged pores and I can get a small amount of pus out of them (gross, I know). They leave a small red mark which frustrates me beyond belief. I just feel like I am never going to be able to go without makeup. I am hoping this isn't a sign of
×